# SDR AALA202012179005

- Difficulty date: December 16, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 21,957 hours, 8,482 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Rt Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  RT AFT EMERGENCY FLASHLIGHT NEAR RAFT INOPERATIVE . REPLACED RT AFT FLASHLIGHT WITH NEW, IAW AMM 25-60-00.  OPERATIONS CHECK GOOD.
